MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 5101
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Codes Discomfort (2330); Paresthesia (4421); Implant Pain (4561); Inappropriate Device Stimulation of Tissue (4928)
Date of Event 02/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d2b: product code: additional product code qon.Block d10: model number/catalog number: 1201 serial number: (b)(6).Batch/lot number: al10002104 model/catalog description: tined lead unique identifier (udi) #: (b)(4).Block g4: premarket / 510(k) #: additional premarket / 510(k) # p190006.
 
Event or Problem Description
It was reported the patient experienced pain at their implant site.The patient also reported sporadic tingling down both legs and feet and pain at the lead insertion site as well.The physician recommended turning off their device and ordered an x-ray.Also, the physician told the patient to contact the local care team to do some reprogramming to see if it could help after the x-ray results come back.The patient also mentioned the physician noted the neurostimulator is slightly elevated in the pocket.The patient believes the pain subsided after turning off their device and will monitor their symptoms until the x-ray results come back and attempt to reprogram.Additionally, the patient has not had any other treatment for this event.The patient had all of the same symptoms even with the device off.Then the patient had surgery to explant their neurostimulator and tined lead.

Brand Name
AXONICS
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
AXONICS INC
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25446858
Report Number2124215-2026-30726
Device Sequence Number13127777
Product Code EZW
UDI-Device Identifier10810005340479
UDI-Public(01)10810005340479(11)250109(17)280109
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5101
Device Catalogue Number5101
Device Lot NumberAX1G201574
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date06/24/2026
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexFemale